| Model Number |
STEPPED, RATCHET DRILL SLEEVE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the attachment during use.
Event or Problem Description
On 3/6/2023, it was reported by a sales representative via email that an ar-1204ff flipcutter iii would not close back to 3.5 mm after drilling the bone socket.It was notified that the flipcutter iii was slightly bent, and during retrieval, it cracked the tip of an ar-1510fs-7 ratcheting drill sleeve.Case was completed by opening a new ar-1204ff flipcutter iii and ar-1510fs-7 ratcheting drill sleeve.This was discovered during an aclr procedure on (b)(6) 2023.Additional information received on 3/7/2023: the drill sleeve cracked and did not produce any loose fragments in the patient.